# SDR ASAA12511063

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 16,008 hours, 5,093 cycles
- System (JASC): 5240 · Service Doors
- Part: Tab
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DIFFICULT TO OPEN/CLOSE.  FOUND R2 DOOR LINER CAM COVER TAB & SAFETY WIRE SCRATCHING DOOR HANDLE HUB.  BLENDED DOOR HANDLE HUB TO .147 REF DWG 411W2016.  ADJUSTED CAM COVER TAB AND RE-INSTALLED HUB & DOOR HANDLE REF AMM 52 13 11.  OPS NORMAL OK FOR SERVICE.
